# SDR 2020F00366

- Difficulty date: September 18, 2020
- Submitted: September 18, 2020
- Operation: General aviation
- Aircraft: N371LL
- Make and model: Pilats PC1247E
- Aircraft serial: 1240
- Aircraft time: 3,129 hours, 3,537 cycles
- Engine: Pwc PT6A67P
- Engine time: 3,129 hours, 3,647 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 7250 · Turbine Section
- Part: Gas Generator
- Part number: 3072959
- Part serial: 66RY0253
- Condition: Odor
- Location: Engine
- Part time: 3,129 hours, 3,674 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

UPON LIFT OFF DETECTED A STRONG CHEMICAL ODOR IN THE COCKPIT. CREW REPORTED HAZE IN CABIN. NO DEFECTS NOTED. VISUALLY INSPECTED GENERAL CONDITION OF ENGINE AND SURROUNDING AREAS.  NO DEFECTS NOTED.  ODOR IN COCKPIT WAS DETERMINED TO BE EXCESS CORROSION INHIBITOR APPLIED TO ENGINE INLET
